Translator Disclaimer
May/June 2011 Tangential feedback stabilization of periodic flows in a 2-D channel
Ionuţ Munteanu
Differential Integral Equations 24(5/6): 469-494 (May/June 2011).

Abstract

A 2-D incompressible channel flow with periodic condition along one axis is considered. The stabilization of it is achieved by a boundary feedback controller with tangential velocity observation which acts on the steamwise component of the velocity only. There are no a priori conditions imposed on the viscosity coefficient $ \nu$, that is, on the Reynolds number.

Citation

Download Citation

Ionuţ Munteanu. "Tangential feedback stabilization of periodic flows in a 2-D channel." Differential Integral Equations 24 (5/6) 469 - 494, May/June 2011.

Information

Published: May/June 2011
First available in Project Euclid: 20 December 2012

zbMATH: 1249.93149
MathSciNet: MR2809617

Subjects:
Primary: 35Q30, 76D05, 76D55, 93B52, 93C20, 93D15

Rights: Copyright © 2011 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.24 • No. 5/6 • May/June 2011
Back to Top